Connections on distributional bundles

Daniel Canarutto

Rendiconti del Seminario Matematico della Università di Padova (2004)

  • Volume: 111, page 71-97
  • ISSN: 0041-8994

How to cite


Canarutto, Daniel. "Connections on distributional bundles." Rendiconti del Seminario Matematico della Università di Padova 111 (2004): 71-97. <>.

author = {Canarutto, Daniel},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {eng},
pages = {71-97},
publisher = {Seminario Matematico of the University of Padua},
title = {Connections on distributional bundles},
url = {},
volume = {111},
year = {2004},

AU - Canarutto, Daniel
TI - Connections on distributional bundles
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2004
PB - Seminario Matematico of the University of Padua
VL - 111
SP - 71
EP - 97
LA - eng
UR -
ER -


  1. [Bo] J. BOMAN, Differentiability of a function and of its composition with functions of one variable, Math. Scand., 20 (1967), pp. 249-268. Zbl0182.38302MR237728
  2. [CK] A. CABRAS - I. KOLÁŘ, Connections on some functional bundles, Czech. Math. J., 45, 120 (1995), pp. 529-548.; On the iterated absolute differentiation on some functional bundles, Arch. Math. Brno, 33 (1997), pp. 23- 35; The universal connection of an arbitrary system, Ann. Mat. Pura e Appl. (IV), Vol. CLXXIV (1998), pp. 1-11. MR1464298
  3. [C98] D. CANARUTTO, Possibly degenerate tetrad gravity and Maxwell-Dirac fields, J. Math. Phys., 39, no. 9 (1998), pp. 4814-4823. Zbl0927.53035MR1643353
  4. [C00a] D. CANARUTTO, Smooth bundles of generalized half-densities, Archivum Mathematicum, Brno, 36 (2000), pp. 111-124. Zbl1050.46515MR1761616
  5. [C00b] D. CANARUTTO, Two-spinors, field theories and geometric optics in curved spacetime, Acta Appl. Math., 62, no. 2 (2000), pp. 187-224. Zbl1075.81525MR1792110
  6. [C01] D. CANARUTTO, Generalized densities and distributional adjoints of natural operators, Rendiconti del Seminario Matematico dell’Università e del Politecnico di Torino, 59, no. 4 (2001), pp. 27-36. Zbl1178.46034MR1973297
  7. [CJM] D. CANARUTTO - A. JADCZYK - M. MODUGNO, Quantum mechanics of a spin particle in a curved spacetime with absolute time, Rep. Math. Phys., 36 (1995), pp. 95-140. Zbl0888.53052MR1377229
  8. [CJ] D. CANARUTTO - A. JADCZYK, Fundamental geometric structures for the Dirac equation in General Relativity, Acta Appl. Math., 50, no. 1 (1998), pp. 59-92. Zbl0986.83027MR1609861
  9. [FN] A. FRÖLICHER - A. NIJENHUIS, Theory of vector valued differential forms, I8, Indag. Math., 18 (1956), pp. 338-359. Zbl0079.37502MR82554
  10. [Fr] A. FRÖLICHER, Smooth structures, LNM 962, Springer-Verlag (1982), pp. 69-81. Zbl0498.58004MR682945
  11. [FK] A. FRÖLICHER - A. KRIEGL, Linear spaces and differentiation theory, John Wiley & sons (1988). Zbl0657.46034MR961256
  12. [JM] A. JADCZYK - M. MODUGNO, An outline of a new geometrical approach to Galilei general relativistic quantum mechanics, in Proc. XXI Int. Conf. on Differential Geometric Methods in Theoretical Physics, Tianjin 5-9 June 1992, ed. Yang, C.N. et al., World Scientific, Singapore (1992), pp. 543-556; A scheme for Galilei general relativistic quantum mechanics, in General Relativity and Gravitational Physics, M. Cerdonio, R. D’Auria, M. Francaviglia, G. Magnano eds., World Scientific, Singapore (1994), pp. 319-337. Zbl1004.83518MR1349843
  13. [JM96] J. JANYŠKA - M. MODUGNO, Phase space in general relativity, in Differential Geometry and its applications, Proceedings of the 6th International Conference held in Brno, Czech Republic, 28 August-1 September 1995, J. Janyška, I. Kolář and J. Slovák, editors, Masaryk University, Brno (1996), pp. 573-602. Zbl0862.53024MR1406377
  14. [KM] A. KRIEGL - P. MICHOR, The convenient setting of global analysis, American Mathematical Society (1997). Zbl0889.58001MR1471480
  15. [KMS] I. KOLÁŘ - P. MICHOR - J. SLOVÁK, Natural Operations in Differential Geometry, Springer-Verlag (1993). Zbl0782.53013MR1202431
  16. [MK] M. MODUGNO - I. KOLÁŘ, The Frölicher-Nijenhuis bracket on some functional spaces, Ann. Pol. Math., LXVIII.2 (1998), pp. 97-106. Zbl0982.53024MR1610540
  17. [MM] L. MANGIAROTTI - M. MODUGNO, Graded Lie algebras and connections on fibred spaces, J. Math. Pures Appl., 83 (1984), pp. 111-120. Zbl0494.53033MR776913
  18. [Sc] L. SCHWARTZ, Théorie des distributions, Hermann, Paris (1966). Zbl0149.09501MR209834

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.